Some Remarks on Differential Identities in Rings

Download PDF


DOI: 10.46793/KgJMat2102.259R


Let 1 < k and m,k +. In this manuscript, we analyse the action of (semi)-prime rings satisfying certain differential identities on some suitable subset of rings. To be more specific, we discuss the behaviour of the semiprime ring satisfying the differential identities ([d([s,t]m), [s,t]m])k = [d([s,t]m), [s,t]m] for every s,t ∈ℛ.


(Semi)-prime ring, derivation, Engel polynomial, maximal right ring of quotients, generalized polynomial identity (GPI).


[1]   M. Ashraf, M. A. Raza and S. Parry, Commutators having idempotent values with automorphisms in semi-prime rings, Math. Rep. (Bucur.) 20(70) (2018), 51–57.

[2]   M. Ashraf and N. Rehman, On commutativity of rings with derivations, Results Math. 42 (2002), 3–8.

[3]   K. I. Beidar, W. S. Martindale III and A. V. Mikhalev, Rings with Generalized Identities, Pure and Applied Mathematics, Marcel Dekker 196, New York, 1996.

[4]   H. E. Bell and M. N. Daif, On derivations and commutativity in prime rings, Acta Math. Hung. 66 (1995), 337–343.

[5]   C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), 723–728.

[6]   M. N. Daif and H. E. Bell, Remarks on derivations on semiprime rings, Int. J. Math. Math. Sci. 15 (1992), 205–206.

[7]   V. De Filippis, Generalized derivations in prime rings and noncommutative Banach algebras, Bull. Korean Math. Soc. 45 (2008), 621–629.

[8]   V. De Filippis, M. A. Raza and N. Rehman, Commutators with idempotent values on multilinear polynomials in prime rings, Proc. Indian Acad. Sci. (Math. Sci.) 127(1) (2017), 91–98.

[9]   A. Giambruno, J. Z. Goncalves, and A. Mandel, Rings with algebraic n-Engel elements, Comm. Algebra 22(5) (1994), 1685–1701.

[10]   I. N. Herstein, A condition for the commutativity of the rings, Canad. J. Math. 9 (1957), 583–586.

[11]   S. Huang, Derivations with Engel conditions in prime and semiprime rings, Czechoslovak Math. J. 61(136) (2011), 1135–1140.

[12]   N. Jacobson, Structure Theory for algebraic algebras of bounded degree, Ann. Math. 46(4) (1945), 695–707.

[13]   V. K. Kharchenko, Differential identities of prime rings, Algebra Logic 17 (1979), 155–168.

[14]   C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc. 118 (1993), 731–734.

[15]   T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sin. (N¿S.) 20 (1992), 27–38.

[16]   W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576–584.

[17]   M. A. Raza and N. Rehman, On prime and semiprime rings with generalized Derivations and non-commutative Banach algebras, Proc. Indian Acad. Sci. Math. Sci. 126(3) (2016), 389–398.

[18]   M. A. Raza and N. Rehman, A note on an Engel condition with derivations in rings, Creat. Math. Inform. 26(1) (2017), 19–27.

[19]   N. Rehman, M. A. Raza and T. Bano, On commutativity of rings with generalized derivations, J. Egyptian Math. Soc. 24(2) (2016), 151–155.

[20]   L. Rowen, Polynomial Identities in Ring Theory, Pure and Applied Mathematics 84, Academic Press, New York, 1980.